# SDR 97ZZZX4002

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41298
- Make and model: Piper PA-34-200
- Aircraft serial: 347450106
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 6971200
- Condition: Departed
- Location: Pilot Lt Side
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

PILOT'S LEFT SIDE WINDOW DEPARTED AIRCRAFT DURING FLIGHT.  PILOTS REPORTED NO ADVERSE FLIGHT CHARACTERISTICS AFTER WINDOW DEPARTED.  PILOT REPORTED THAT WINDOW WAS CRACKED AT WING WINDOW PRIOR TO FLIGHT.  SUSPECT CAUSE OF TOTAL FAILURE WAS WING WINDOW LEFT OPEN FOR COOLING AND BROKEN SECTION OF WINDOW WAS CAUGHT IN AIRFLOW CAUSING TOTAL FAILURE.  NO OTHER DAMAGE TO AIRCRAFT.
